# SDR BB07021

- Difficulty date: March 10, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N934UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- System (JASC): 4910 · APU Cowling/Containment
- Part: Relay
- Part number: BACR13CF2AB
- Condition: Faulty
- Location: Apu Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

DEN - FLT773 EN ROUTE FROM PHL TO LAS, CREW REPORTED, LOST THE NR 2 ENGINE IDG AND WERE UNABLE TO START THE APU.  CREW DECLARED AN EMERGENCY AND DIVERTED TO DEN.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE K176 APU DOOR INLET RELAY PER WDM CHAPTER 20.  PERFORMED FOUR SUCCESSFUL APU STARTS.  OPERATIONALLY CHECKED APU DOOR INLET PER MM 49-15-06 AND PERFORMED ECU BITE CHECK.  NO FAULTS NOTED.  ALSO, REMOVED AND REPLACED NR 2 ENGINE IDG AND OIL COOLER PER MM 24-11-01 AND MM 24-11-04.  OPERATIONAL CHECK AND LEAK CHECK GOOD.
